Fever Accompanied By Red Spots Appear On The Skin And Sore Throat

Illustration of Fever Accompanied By Red Spots Appear On The Skin And Sore Throat
Illustration: Fever Accompanied By Red Spots Appear On The Skin And Sore Throat infectiousdiseaseadvisor.com

last night i felt heat 2 days but not high heat. Today it has healed then red spots appear on my skin and my throat hurts. because this is covid 19 season i was scared because i had that sore throat

1 Answer:

Hello reza


Thank you for asking HealthReplies.com


I understand the concern that you are experiencing, considering that corona virus is epidemic. complaints that you experience can be caused due to viral and bacterial infections or caused by drug allergies if you take the medicine beforehand. however there are several possible causes for complaints of fever and the appearance of rashes and sore throats including:

Bacterial infections (Scarlett fever), symptoms such as throat infections accompanied by rashes on the body

Rubella is a viral infection (German measles) with symptoms of fever and rash

Varicella (smallpox) is a viral infection with symptoms of fever and important spots in the body

Measles, a viral disease that gives symptoms of fever, red eyes and is sensitive to light, colds, reddish rashes appear starting from behind the ears and the middle part of the body.

It is better to make sure that your complaints do a direct examination, go to the doctor to get a thorough examination so that the doctor can find out the cause and provide treatment according to the cause. you should be able to when you seek treatment use a mask and keep a minimum distance of 1-2 meters. after that, stay home


There are several things you can do:

drink lots of water at least 2 liters a day
get enough rest
avoid scratching or touching the rash
wear loose and thin clothes
use a special soap for sensitive skin
eat nutritious foods and multiply vegetables and fruit
avoid stress huh

Thus the info I can give


hopefully can help you


thank you

: by

Related Question

Stomach Feels Good After Consumption Of Cholesterol Drugs?

Stomach Feels Good After Consumption Of Cholesterol Drugs?

(6 months ago)

yesterday I checked triglycerides turned out to be high 295 Mg / dl and then I took the 160 mg phenofibrate drug but after taking the medicine my stomach is whether it is a side ef... Read more

I Already Did The KB Injection Before The Testpack?

I Already Did The KB Injection Before The Testpack?

(4 months ago)

Sorry for continuing the previous question. If I already did the KB injection before the Tespack, what do I do? Because during pregnancy during intercourse, the husband always issu... Read more

Hurting Yourself When You Feel Depressed And Hopeless?

Hurting Yourself When You Feel Depressed And Hopeless?

(6 months ago)

help me. I often cut or hurt my own body when I feel stress depressed and despair but when I cut or hurt myself I am not aware of what I do as if I fell asleep then when I wake up ... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *